# SDR 97ZZZX904

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32FX
- Make and model: Snias AS350BA
- Aircraft serial: 2791
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: CCA6299
- Condition: Failed
- Location: Air Cond Drive
- Part time: 1 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT AIR CONDITIONER COMP BELT BROKE AND TOOK OUT HYD BELT.  FOUND BELT (AC) RUNNING TOO CLOSE TO DRIVESHAFT COUPLING BOLTS.  SHIMMED AC COMPRESSOR BRACKET TO OBTAIN PROPER CLEARANCE.  CHECKED COMP PULLEY TO DRIVESHAFT FOR PARALLELISM. SUGGEST INSP OF AC BELT FOR PROPER CLEARANCE.  AIR CONDITIONER SYSTEM IS A CASEY-COPTER ACCESSORIES, P/N 350-CCA-102-24, STC NR SH 686NE.
